# SDR DHL2001712505

- Difficulty date: February 7, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- Aircraft time: 51,673 hours, 32,168 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - BASE OF LWR HINGE SEAL FROM FWD ENTRY DOOR CRACKED 1.0 INCH.  REMOVED HINGE SEAL BASE IAW SRM 51-30-2, PAGE 13.  PERFORMED STOP DRILL IAW SRM 51-40, PAGE 1.  FABRICATED DOUBLER (ALCAD 2024, T3, 0.032 INCH IAW SRM 51-40, PAGE 1.  CLEANED, TREATED, AND PRIMED IAW SRM 51-10-2, PAGE 1 AND 2.  INSTALLED DOUBLER IAW SRM 51-40, PAGE 1.  REINSTALLED HINGE SEAL BASE IAW SRM 51-30-2, PAGE 13.  (NON-ROUTINE CARD 0526).
